Alert archive / Missouri / Tornado Warnings in 2011

Tornado Warning 141, NWS Paducah, KY

May 25, 20114 counties in Missouri

NWS Paducah, KY issued this tornado warning at May 25, 2011, 5:23 PM CDT for 4 counties in Missouri. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 5:23 PM CDT (22:23 UTC)
Expired
May 25, 2011, 6:15 PM CDT
In force
52 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Bollinger County, MO, Butler County, MO, Stoddard County, MO, Wayne County, MO

The radar

The Paducah radar (KPAH), 116 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 11:09 AM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.4 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2124 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 445 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2124 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
600 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
445 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
6.0
Supercell composite
20.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WFUS53 KPAH 252223
TORPAH
MOC017-023-207-223-252315-
/O.NEW.KPAH.TO.W.0141.110525T2223Z-110525T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
523 PM CDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
  NORTHEASTERN BUTLER COUNTY IN SOUTHEAST MISSOURI...
  NORTHERN STODDARD COUNTY IN SOUTHEAST MISSOURI...
  SOUTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 615 PM CDT.

* AT 518 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR 
POPLAR BLUFF...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  WAPPAPELLO...
  PUXICO...
  BLOOMFIELD...
  ADVANCE...
  BELL CITY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK
SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A HOME OR BUILDING.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3721 8994 3692 8972 3676 9033 3686 9043
TIME...MOT...LOC 2223Z 234DEG 35KT 3679 9034

$$
1 follow-up statement
658 
WWUS53 KPAH 252242
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
542 PM CDT WED MAY 25 2011

MOC023-252252-
/O.CAN.KPAH.TO.W.0141.000000T0000Z-110525T2315Z/
BUTLER MO-
542 PM CDT WED MAY 25 2011

...THE TORNADO WARNING FOR NORTHEASTERN BUTLER COUNTY IN SOUTHEAST
MISSOURI IS CANCELLED...

LAT...LON 3685 9016 3702 9020 3721 8994 3692 8972
TIME...MOT...LOC 2242Z 238DEG 48KT 3698 9005

$$

MOC017-207-223-252315-
/O.CON.KPAH.TO.W.0141.000000T0000Z-110525T2315Z/
STODDARD MO-WAYNE MO-BOLLINGER MO-
542 PM CDT WED MAY 25 2011

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
SOUTHEASTERN BOLLINGER...EAST CENTRAL WAYNE AND NORTHERN STODDARD
COUNTIES IN SOUTHEAST MISSOURI...

AT 536 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS STORM WAS LOCATED
NEAR PUXICO...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE ADVANCE AND BELL CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

&&

LAT...LON 3685 9016 3702 9020 3721 8994 3692 8972
TIME...MOT...LOC 2242Z 238DEG 48KT 3698 9005

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at May 25, 1:36 PM CDT, 3 hours 47 minutes earlier.

Area forecast discussion, May 25, 1:36 PM CDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
136 PM CDT WED MAY 25 2011

.DISCUSSION...
BIGGEST CHALLENGE WILL BE THE DETAILS ASSOCIATED WITH A
POTENTIALLY SIGNIFICANT SEVERE WEATHER OUTBREAK OVER THE NEXT 10-12
HOURS OR SO.

WILL KEEP THIS BRIEF WITH ONSET OF SEVERE WEATHER IMMINENT. STRONG
SFC AND UPPER LOW MOVING EASTWARD OUT OF THE PLAINS WILL PUSH A
COLD FRONT ACROSS OUR CWA THIS EVENING. IN THE MEANTIME...WITH
SFC TEMPS IN THE LOW 80S AND SFC DEWPOINTS NEAR 70...THE ATMOSPHERE
HAS BECOME VERY UNSTABLE ACROSS THE AREA. THIS COMBINED WITH
FAVORABLE DEEP LAYER SHEAR...JET DYNAMICS...AND HUGE AMOUNTS OF
CAPE AND HELICITY HAS SET THE STAGE FOR A WIDESPREAD OUTBREAK OF
SEVERE WEATHER INCLUDING LARGE LONG-TRACK TORNADOES...VERY LARGE
HAIL...AND INTENSE STRAIGHT LINE WINDS (DOWNBURSTS).

LATEST RADAR IMAGES ARE SHOWING SHOWERS AND THUNDERSTORMS OVER
THE NORTHEAST SECTIONS OF OUR CWA...BUT THESE STORMS HAVE
REMAINED BELOW SEVERE LEVELS SO FAR. THE LACK OF CONVECTION
ELSEWHERE ACROSS OUR CWA CORRESPONDS WELL TO A POCKET OF 9-10C
WARM AIR IN THE MID LEVELS. THE THINKING IS THAT AS THE SEVERE
CONVECTION TO OUR WEST BEGINS TO MOVE INTO THE WESTERN SECTIONS
WITHIN THE NEXT COUPLE OF HOURS...THE CAP WILL BE BROKEN AND
THUNDERSTORM DEVELOPMENT WILL BE VERY RAPID AND INTENSE.

MOST LIKELY SCENARIO WILL BE DISCREET SUPERCELLS THIS AFTERNOON
INTO THE EARLY EVENING HOURS...THEN A LINE (QLCS) OF THUNDERSTORMS
WITH EMBEDDED SUPERCELLS THROUGH THE REST OF THE EVENING. EACH
NEW MODEL RUN CONTINUES TO SPEED UP THE EASTWARD PROGRESS OF THIS
SYSTEM...SO THE LATEST THINKING IS THAT THE THREAT FOR SEVERE
WEATHER WILL CLEAR THE EASTERN SECTIONS OF OUR CWA SHORTLY AFTER
MIDNIGHT.

PRECIP CHANCES WILL LINGER INTO THURSDAY NIGHT ON THE BACK SIDE OF
THIS SYSTEM. AFTER A BRIEF RESPITE ON FRIDAY...THE COMBINATION OF
UPPER LEVEL ENERGY AND THE APPROACH OF A FRONTAL SYSTEM WILL BRING
PRECIP CHANCES TO THE HEARTLAND FRIDAY NIGHT INTO SATURDAY.

BEYOND SATURDAY AN UPPER RIDGE ESTABLISHES ITSELF OVER OUR AREA
THROUGH THE REST OF THE PERIOD...ESPECIALLY PER THE ECMWF. THE GFS
CRANKS OUT A BIT OF PRECIP NEXT WEDNESDAY AND WEDNESDAY NIGHT AS
IT DROPS A FRONT INTO OUR AREA. THE ECMWF CONTINUES TO KEEP THE
RIDGE OVER OUR AREA WITH NO PRECIP SO FOR NOW WILL KEEP IT DRY.

&&
.AVIATION...
SEVERE STORMS WILL GRADUALLY INCREASE IN COVERAGE DURING THE
AFTERNOON...PEAKING WITH THE PASSAGE OF A COLD FRONT THIS EVENING.
HIGHEST CHANCES FOR CONVECTION AT EACH TAF SITE APPEAR TO BE LATE IN
THE AFTERNOON AND EARLY IN THE EVENING. HOWEVER...ISOLATED
SUPERCELLS COULD OCCUR AT ANY TIME. IN ADDITION TO LOCALLY DAMAGING
WINDS...LARGE HAIL AND TORNADOES ARE POSSIBLE. THE CONVECTION WILL
END WITH THE PASSAGE OF THE FRONT LATE THIS EVENING. SOME LOW CLOUDS
WILL ARRIVE BY 12Z THURSDAY...WITH MVFR CIGS LIKELY DURING THE
MORNING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&

MY/JAP
Hazardous weather outlook, May 25, 8:13 AM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
813 AM CDT WED MAY 25 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-261315-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
813 AM CDT WED MAY 25 2011

...AREA UPGRADED TO HIGH RISK...
...WIDESPREAD SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THE ENTIRE QUAD STATE AREA IS IN A HIGH RISK OF SEVERE WEATHER
TODAY AND TONIGHT. THIS IS A PARTICULARLY DANGEROUS SITUATION...AS
THE POTENTIAL EXISTS FOR A SIGNIFICANT AND WIDESPREAD SEVERE
WEATHER EVENT ACROSS THE REGION. SOME LOCATIONS MAY EXPERIENCE 2
OR 3 SEPARATE ROUNDS OF SEVERE WEATHER THROUGH THIS EVENING.

SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS...POSSIBLY AS EARLY AS THE LATE MORNING HOURS.
VERY STRONG WIND FIELDS AND PLENTIFUL INSTABILITY WILL ALLOW THE
STORMS TO QUICKLY BECOME SEVERE...WITH LARGE HAIL...STRONG
TORNADOES...AND DAMAGING WINDS. THE STORMS WILL MOVE RAPIDLY
NORTHEAST ACROSS THE QUAD STATE REGION THROUGH THE AFTERNOON.
OTHER SEVERE THUNDERSTORMS MAY DEVELOP FARTHER EAST ACROSS THE
AREA DURING THE AFTERNOON.

FINALLY...A LINE OF SEVERE STORMS WITH AN INCREASING DAMAGING WIND
THREAT WILL MOVE INTO WESTERN PORTIONS OF THE AREA AROUND 5
PM...AND THEN SWEEP THROUGH THE ENTIRE AREA THROUGH THE EVENING.
TORNADOES...LARGE HAIL...AND HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THIS LINE. THE SEVERE WEATHER THREAT SHOULD BE EAST OF THE
ENTIRE AREA BY MIDNIGHT.

OUTSIDE OF THUNDERSTORMS...STRONG SOUTH WINDS ARE EXPECTED TO GUST
25 TO 35 MPH THROUGH THE DAY AND INTO THE EARLY EVENING. CONSULT
THE LAKE WIND ADVISORY FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW THUNDERSTORMS WILL BE POSSIBLE AS AN UPPER LEVEL LOW
PRESSURE SYSTEM MOVES EAST THROUGH THE REGION THURSDAY. ANY
THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS.

ANOTHER UPPER LEVEL STORM SYSTEM WILL SWEEP THROUGH THE AREA WITH
A CHANCE OF THUNDERSTORMS FRIDAY NIGHT. AT THIS TIME...SEVERE
WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL MOST LIKELY BE NEEDED THROUGHOUT THE AREA
THIS AFTERNOON AND EVENING.

DRS/PS

In the hours before

Local storm report, May 25, 5:02 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
502 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TORNADO          OXLY                    36.60N 90.69W
05/25/2011                   RIPLEY             MO   TRAINED SPOTTER

            BRIEF TOUCHDOWN.

&&

SMITTY
Local storm report, May 25, 5:06 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
506 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     TORNADO          3 S PATTON              37.40N 90.04W
05/25/2011                   BOLLINGER          MO   EMERGENCY MNGR

            TORNADO OUT OF SIGHT BUT DEBRIS FALLING ALONG MISSOURI
            HWY YY AND A.

&&

SMITTY
Local storm report, May 25, 5:11 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
511 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     TORNADO          2 W ELLSINORE           36.93N 90.78W
05/25/2011                   CARTER             MO   EMERGENCY MNGR

            ...UPDATE...3 MILE DEBRIS FIELD 2 TO 5 MILES WEST OF
            TOWN. TWO PEOPLE TRAPPED IN SEMI BETWEEN TWO TREES. ALL
            CELL PHONE SERVICE IS OUT. THIS DAMAGE OCCURRED FROM THE
            FIRST TORNADO NEAR THE COMMUNITY.

&&

SMITTY
Local storm report, May 25, 5:13 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PADUCAH KY
513 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             GATEWOOD                36.56N 91.07W
05/25/2011  M1.00 INCH       RIPLEY             MO   LAW ENFORCEMENT

            QUARTER SIZE HAIL REPORTED.

0321 PM     FUNNEL CLOUD     FREEMONT                36.95N 91.15W
05/25/2011                   CARTER             MO   LAW ENFORCEMENT

0322 PM     FUNNEL CLOUD     FREEMONT                36.95N 91.15W
05/25/2011                   CARTER             MO   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED NEAR THE COMMUNITY.

0345 PM     FUNNEL CLOUD     1 W PIEDMONT            37.15N 90.72W
05/25/2011                   WAYNE              MO   LAW ENFORCEMENT

0349 PM     FUNNEL CLOUD     2 S ELLSINORE           36.90N 90.75W
05/25/2011                   CARTER             MO   TRAINED SPOTTER

            ALONG K HIGHWAY.

0350 PM     TORNADO          GRANDIN                 36.83N 90.82W
05/25/2011                   CARTER             MO   EMERGENCY MNGR

            2 MOBILE HOMES DESTROYED.

0351 PM     HAIL             ELLSINORE               36.93N 90.75W
05/25/2011  M0.75 INCH       CARTER             MO   LAW ENFORCEMENT

0356 PM     TORNADO          ELLSINORE               36.93N 90.75W
05/25/2011                   CARTER             MO   OTHER FEDERAL

            ...UPDATE...TORNADO 1S OF TOWN WAS 0.5 MILES WIDE. HOUSE
            DESTROYED AND TREES DOWN AND PEOPLE TRAPPED IN VEHICLES.
            FEMA BUILDING HAVE 200 PEOPLE SEEKING SHELTER. TORNADO
            MAY HAVE STRUCK THE COMMUNITIES OF HUNTER AND GRANDIN BUT
            NO CONFIRMATION YET. LAW AND FIRE/RESCUE CHECKING HOMES
            FOR INJURED PEOPLE. INFORMATION REPORTED BY FEMA TEAM
            MEMBER.

0356 PM     TORNADO          GRANDIN                 36.83N 90.82W
05/25/2011                   CARTER             MO   FIRE DEPT/RESCUE

            TREES DOWN AND COMMUNITY IS WITHOUT POWER. STRUCTURAL
            DAMAGE REPORTED TO INCLUDE A CHURCH.

0356 PM     TORNADO          2 W ELLSINORE           36.93N 90.78W
05/25/2011                   CARTER             MO   EMERGENCY MNGR

            ...UPDATE...3 MILE DEBRIS FIELD 2 TO 5 MILES WEST OF
            TOWN. TWO PEOPLE TRAPPED IN SEMI BETWEEN TWO TREES. ALL
            CELL PHONE SERVICE IS OUT. THIS DAMAGE OCCURRED FROM THE
            FIRST TORNADO NEAR THE COMMUNITY.

0357 PM     HAIL             ELLSINORE               36.93N 90.75W
05/25/2011  M0.75 INCH       CARTER             MO   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED AT INTERSECTION OF HWY 21 AND HWY
            60.

0400 PM     TORNADO          ELLSINORE               36.93N 90.75W
05/25/2011                   CARTER             MO   LAW ENFORCEMENT

            TORNADO ALONG HWY 21 AND HWY 60 BETWEEN ELLSINORE AND VAN
            BUREN.

0401 PM     TORNADO          ELLSINORE               36.93N 90.75W
05/25/2011                   CARTER             MO   BROADCAST MEDIA

            TORNADO IS SUCKING UP TREES INTO THE FUNNEL ALONG HIGHWAY
            60.

0419 PM     HAIL             MILL SPRING             37.06N 90.68W
05/25/2011  E1.75 INCH       WAYNE              MO   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED. REPORTED BETWEEN MILL
            SPRING AND WILLIAMSVILLE.

0421 PM     HAIL             GREENVILLE              37.13N 90.45W
05/25/2011  M0.88 INCH       WAYNE              MO   TRAINED SPOTTER

            NICKEL HAIL AND DEBRIS FALLING FROM THE SKY. STORM IS
            SOUTHWEST OF THE COMMUNITY.

0430 PM     TORNADO          GREENVILLE              37.13N 90.45W
05/25/2011                   WAYNE              MO   EMERGENCY MNGR

            LARGE TORNADO REPORTED JUST NORTH OF COMMUNITY MOVING
            NORTHEAST REPORTED BY EM.

0433 PM     TORNADO          GREENVILLE              37.13N 90.45W
05/25/2011                   WAYNE              MO   TRAINED SPOTTER

            TORNADO REPORTED IN THE COMMUNITY OF GREENVILLE.

0442 PM     HAIL             4 S DONIPHAN            36.56N 90.82W
05/25/2011  M1.75 INCH       RIPLEY             MO   EMERGENCY MNGR

            GOLF BALL SIZE HAIL REPORTED SOUTH OF DONIPHAN.

0447 PM     TORNADO          SILVA                   37.18N 90.46W
05/25/2011                   WAYNE              MO   TRAINED SPOTTER

            TORNADO CROSSED U.S. 67 3N OF GREENVILLE NEAR THE
            COMMUNITY OF SILVA.

0458 PM     TORNADO          OXLY                    36.60N 90.69W
05/25/2011                   RIPLEY             MO   TRAINED SPOTTER

            BRIEF TOUCHDOWN.

0503 PM     TORNADO          3 S PATTON              37.40N 90.04W
05/25/2011                   BOLLINGER          MO   EMERGENCY MNGR

            TORNADO OUT OF SIGHT BUT DEBRIS FALLING ALONG MISSOURI
            HWY YY AND A.

&&

SMITTY
Local storm report, May 25, 5:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
515 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TORNADO          2 WSW POPLAR BLUFF      36.75N 90.44W
05/25/2011                   BUTLER             MO   TRAINED SPOTTER

            BRIEF TOUCHDOWN.

&&

SMITTY
Local storm report, May 25, 5:20 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
520 PM CDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     FUNNEL CLOUD     POPLAR BLUFF            36.76N 90.41W
05/25/2011                   BUTLER             MO   BROADCAST MEDIA

            MULTIPLE FUNNEL CLOUDS REPORTED ALONG HIGHWAY 67.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 4:11 AM CDTLake Wind AdvisoryPAHBollinger, Butler, Cape Girardeau, Carter, Mississippi, New Madrid and 5 more16 hr
May 25, 3:02 PM CDTTornado WarningPAHCarter, Ripley43 min
May 25, 3:27 PM CDTTornado WarningPAHWayne33 min
May 25, 3:40 PM CDTTornado WarningPAHCarter35 min
May 25, 3:55 PM CDTTornado WarningPAHButler, Wayne50 min
May 25, 4:11 PM CDTTornado WarningPAHCarter34 min
May 25, 4:14 PM CDTSevere Thunderstorm WarningPAHCarter, Ripley46 min
May 25, 4:27 PM CDTTornado WarningPAHButler, Ripley33 min
May 25, 4:34 PM CDTTornado WarningPAHPerry41 min
May 25, 4:43 PM CDTTornado WarningPAHBollinger, Butler, Carter, Wayne47 min
May 25, 4:52 PM CDTTornado WarningPAHButler, Ripley38 min
May 25, 5:15 PM CDTTornado WarningPAHBollinger, Perry45 min
May 25, 5:29 PM CDTSevere Thunderstorm WarningPAHButler, New Madrid, Stoddard46 min
May 25, 5:29 PM CDTTornado WarningPAHBollinger, Wayne46 min
May 25, 5:37 PM CDTTornado WarningPAHButler, Carter, Ripley, Stoddard38 min
May 25, 5:56 PM CDTFlash Flood WarningPAHRipley2 hr
May 25, 5:57 PM CDTTornado WarningPAHCape Girardeau, Perry48 min
May 25, 6:01 PM CDTTornado WarningPAHNew Madrid, Scott, Stoddard29 min
May 25, 6:08 PM CDTTornado WarningPAHMississippi, New Madrid, Scott, Stoddard37 min
May 25, 6:13 PM CDTTornado WarningPAHBollinger, Wayne32 min
May 25, 6:15 PM CDTTornado WarningPAHButler, Carter, New Madrid, Ripley, Stoddard30 min
May 25, 6:43 PM CDTTornado WarningPAHMississippi, New Madrid, Scott32 min

Nearby

Tornado Warnings in Missouri, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.